# SDR AALA20111112LGA01

- Difficulty date: November 11, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 75,720 hours, 35,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN AND FLIGHT DECK EMERGENCY LIGHTS INOPERATIVE.  RESEATED FORWARD DROP CEILING BATTERY PACK.  OPS CHECK NORMAL.
